RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2003, Volume 73, Issue 2, Pages 228–233 (Mi mz181)  

This article is cited in 1 scientific paper (total in 2 paper)

Omega Theorems for Zeta Sums

A. A. Karatsuba

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: We obtain lower bounds for the moduli of trigonometric sums in the theory of Riemann zeta functions.

DOI: https://doi.org/10.4213/mzm181

Full text: PDF file (158 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2003, 73:2, 212–217

Bibliographic databases:

UDC: 511
Received: 08.04.2002

Citation: A. A. Karatsuba, “Omega Theorems for Zeta Sums”, Mat. Zametki, 73:2 (2003), 228–233; Math. Notes, 73:2 (2003), 212–217

Citation in format AMSBIB
\Bibitem{Kar03}
\by A.~A.~Karatsuba
\paper Omega Theorems for Zeta Sums
\jour Mat. Zametki
\yr 2003
\vol 73
\issue 2
\pages 228--233
\mathnet{http://mi.mathnet.ru/mz181}
\crossref{https://doi.org/10.4213/mzm181}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1997662}
\zmath{https://zbmath.org/?q=an:1035.11035}
\transl
\jour Math. Notes
\yr 2003
\vol 73
\issue 2
\pages 212--217
\crossref{https://doi.org/10.1023/A:1022159008986}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000181384200024}


Linking options:
  • http://mi.mathnet.ru/eng/mz181
  • https://doi.org/10.4213/mzm181
  • http://mi.mathnet.ru/eng/mz/v73/i2/p228

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Gritsenko, E. A. Karatsuba, M. A. Korolev, I. S. Rezvyakova, D. I. Tolev, M. E. Changa, “Scientific Achievements of Anatolii Alekseevich Karatsuba”, Proc. Steklov Inst. Math., 280, suppl. 2 (2013), S1–S22  mathnet  crossref  crossref  zmath  isi  elib
    2. M. A. Korolev, “On Anatolii Alekseevich Karatsuba's works written in the 1990s and 2000s”, Proc. Steklov Inst. Math., 299 (2017), 1–43  mathnet  crossref  crossref  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:280
    Full text:97
    References:26
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019